# SDR IXXA20230707041

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 87,916 hours, 15,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE LINE MAINTENANCE REPORTED R2 WINDOW WILL NOT CLOSE. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. DUE TO MISSING HARDWARE, GUIDE ROLLER ASSEMBLY OUT OF ADJUSTMENT. REPLACED MISSING WASHERS AND ADJUSTED GUIDE ROLLER PER B767 AMM 56-11-02. SECURITY AND INTEGRITY OF BRACKET AND SERRATED PLATE VERIFIED.  R2 WINDOW ASSEMBLY FUNCTIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
